# SDR DALA2024111911051

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 62,030 hours, 32,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. CORRECTIVE ACTION: REPLACED 24D EMERG LIGHT MOUNT IAW A319 AMM 25-21. (0665952)
